# SDR DALA2021061603273

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEVLAR CABLE FOR THE TAIL CONE EMERGENCY EXIT RELEASE IS WORN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE KEVLAR CABLE PER IPC 53-52-30-01. TAIL CONE RELEASE SYSTEM WAS RIGGED IAW AMDS 5352-2001 TAILCONE SERVICE. FUNCTIONAL CHECK WAS SATISFACTORY. (LP #1840034)
